Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Simple facial tics and headaches

Premium Questions

doctor1 MD

What could be causing simple facial ticks---I have recently started lifting eyebrows, shrugging .... But the facial ticks are new as of several weeks and are worrisome. Thanks for your help! ...

doctor1 MD

Can a low-dose ADHD medication such as Concerta cause facial tics? A separate question, female, age 50 My right knee has a sharp pain when I kneel on the ground, just to the right (outside) of my knee ...

doctor1 MD

I'm 72 and have terrible facial tics. I'm retired and am mostly stress free. But by the end of the day I am so tired from all the facial movement. I sniff all day and click my teeth together along ...

doctor1 MD

I had a warthins tumor and parotidectomy and have a facial tic and nerve damage Any thing I can do to allege the problem.. My Dr is offering botox ...

doctor1 MD

My 25 year old healthy son has developed a facial tic- blinking eye with a head nod. I have not talked with him about it because I read that they will go away and dont want to make him more self ...

Public Forum Discussions

doctor1 MD

noticed he has facial tics when he gets overwhelmed.THis year it has gotten really noticable.they ask me if he is jaudice,his coloring seems weird to them and his tics stand out.he is in advanced classes ...

doctor1 MD

My son has had a slight facial tic for several years. Now for the past couple weeks it has been getting very severe. Several tics per minute. He has been taking naproxen fir about 2 weeks for elbow ...

doctor1 MD

, the facial tic made me nervous. I don t know if the pain I m still feeling in my right eye near the tear duct ... was briefly, but intensely, nauseous for about 20 minutes at one point during the headache. I ...

doctor1 MD

sir, i have facial tics near right eye over six years,for treatment i went to several doctors but stil its not cured....my frnds are teasing me i cant able to speak them also.....so plz help me ...

doctor1 MD

My daughter keeps complaining that her pee pee tickles all of the time. She is uncomfortable and is constantly moving her hips around to soothe the feeling. She also has facial tics that I believe started ...

doctor1 MD

I have a close relative who is 89 years old and appears to be taking a variety of drugs, (we think) on occasion speech is off, tics around mouth, squinting eyes. Pills she has access to are, Tylenol 3, Xanax ...

doctor1 MD

as well). She has simple motor tics and a couple of vocal tics at this time (throat clearing, squeaking .... Recently her tics have waxed significantly - we have been told by a family doctor that 2mg of Tenex ...

doctor1 MD

MY 8 year old daughter got diagnosed with motor tics today for constant blinking. This has come ... if it is not tourettes or some other form of illness? She also gets headaches with several episodes of vomiting. Thank ...

doctor1 MD

Hello this is a bit embarassing to ask but how can you stop eyebrow raising tics? It s caused me to develop forehead wrinkles and i m only 26! I don t want to give people the wrong idea when they see me ...

doctor1 MD

i noticed tis morning that my 86 year anther whom is is end stage congestive heart failure had what appeared to be a tremor in his face , I just observed him, him now resting comfortably in a nap but still appears to have this twitching or tremor,...

Mobile Questions and Answers

doctor1 MD

Hi. these are called facial tics and there are good medicines and injections like botox ( done by an expert) will make it disappear.

doctor1 MD

Indeed, a subjective cosmetic issue. Some of the causes may be the use of creams and lotions which contain steroids over a long period of time, facial massage, weight loss,facial muscle spasm due to tics,(forehead). Solutions are available, which have to be tailored to your needs. Butox creams/injections are in use,caution,on using it on your own,can cause headaches,crooked smile,muscle weakness.

doctor1 MD

Yes of course. Tics are not always means tourette. All the best. http://bit.ly/drchintansolanki